# SDR HNAA2017092500329

- Difficulty date: September 20, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 56,072 hours, 66,446 cycles
- System (JASC): 6130 · Propeller Braking
- Part: Control Unit
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF.  AUTOFEATHER FAILED TO ARM DURING TAKEOFF.  TORQUE WAS AT 88%.   R & R THE NR 2 TSCU IAW IAW MM 72-01-10.  RAN AIRCRAFT, OPS CHECKED GOOD IAW PDT-8 RUN MANUAL AND W/C 61-21-04Q.
